×

Found 422 Documents (Results 1–100)

100
MathJax

Maximal solvable extension of naturally graded filiform \(n \)-Lie algebras. (English. Russian original) Zbl 07466381

Sib. Math. J. 63, No. 1, 1-18 (2022); translation from Sib. Mat. Zh. 63, No. 1, 3-22 (2022).
MSC:  17B60 17B30 17A42
PDF BibTeX XML Cite
Full Text: DOI

A guide for computing stable homotopy groups. (English) Zbl 1426.55014

Ayala, David (ed.) et al., Topology and quantum theory in interaction. NSF-CBMS regional conference in the mathematical sciences: topological and geometric methods in QFT, Montana State University, Bozeman, MT, USA, July 31 – August 4, 2017. Proceedings. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 718, 89-136 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The existence of a two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents. (English. Russian original) Zbl 1412.34057

Sb. Math. 209, No. 12, 1812-1826 (2018); translation from Mat. Sb. 209, No. 12, 149-164 (2018).
MSC:  34A30 34D08
PDF BibTeX XML Cite
Full Text: DOI

On a formula for the computation of uniform integral means of piecewise continuous functions on the half-line. (English. Russian original) Zbl 1354.26004

Differ. Equ. 52, No. 6, 813-816 (2016); translation from Differ. Uravn. 52, No. 6, 834-837 (2016).
MSC:  26A15 34A30 34D08
PDF BibTeX XML Cite
Full Text: DOI

On one class of differential operators and their application. (English. Russian original) Zbl 1328.47034

Proc. Steklov Inst. Math. 288, Suppl. 1, S142-S155 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 1, 201-214 (2014).
MSC:  47B37
PDF BibTeX XML Cite
Full Text: DOI

On the differential equations satisfied by certain Harish-Chandra modules. (English) Zbl 1314.14099

Doran, Robert S. (ed.) et al., Hodge theory, complex geometry, and representation theory. NSF-CBMS regional conference in mathematics. Hodge theory, complex geometry, and representation theory, Fort Worth, TX, USA, June 18, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9415-6/pbk; 978-1-4704-1470-2/ebook). Contemporary Mathematics 608, 85-141 (2014).
PDF BibTeX XML Cite

Necessary conditions for irreducibility of algebroid plane curves. (English) Zbl 1322.12002

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry. Dedicated to the memory of Stanisław Łojasiewicz. Lodz: University of Lodz, Faculty of Mathematics and Computer Science (ISBN 978-83-7969-017-6/hbk). 33-40 (2013).
MSC:  12E05 14C17 12E10
PDF BibTeX XML Cite

Filtration of linear functionals of periodically correlated sequences. (English. Ukrainian original) Zbl 1353.60041

Theory Probab. Math. Stat. 86, 51-64 (2013); translation from Teor. Jmovirn. Mat. Stat. 86, 43-55 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Interpolation of periodically correlated stochastic sequences. (English. Ukrainian original) Zbl 1411.60050

Theory Probab. Math. Stat. 84, 43-56 (2012); translation from Teor. Jmovirn. Mat. Stat. 84, 43-56 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Canonical models for bi-isometries. (English) Zbl 1266.47025

Dym, Harry (ed.) et al., A panorama of modern operator theory and related topics. The Israel Gohberg memorial volume. Basel: Birkhäuser (ISBN 978-3-0348-0220-8/hbk; 978-3-0348-0221-5/ebook). Operator Theory: Advances and Applications 218, 177-205 (2012).
MSC:  47A45 47A15 47B37
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software